Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Tallahassee, FL

March 3, 2011

NWS Tallahassee, FL issued this small craft advisory at Mar 3, 2011, 3:40 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 3, 2011, 3:40 AM EST (08:40 UTC)
Expired
Mar 6, 2011, 10:25 AM EST
In force
3 days
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WHUS72 KTAE 030840
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL SATURDAY EVENING...

GMZ750-770-031530-
/O.NEW.KTAE.SC.Y.0011.110303T0840Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
340 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL SATURDAY EVENING.

* WINDS AND WAVES: 20 TO 25 KNOTS AND 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL
13 follow-up statements
734 
WHUS72 KTAE 031449
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL SATURDAY EVENING...

GMZ750-770-032300-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
949 AM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS AND WAVES: 20 TO 25 KNOTS AND 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
591 
WHUS72 KTAE 032016
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL SATURDAY EVENING...

GMZ750-770-040430-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
316 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS AND WAVES 5 TO 7 FEET
  NEARSHORE AND 7 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

14-MROCZKA
946 
WHUS72 KTAE 040256
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
956 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL SATURDAY EVENING...

GMZ750-770-040930-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
956 PM EST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WINDS EAST 20 TO 25 KNOTS...BECOMING SOUTHEAST AROUND 20
  KNOTS FRIDAY THROUGH SATURDAY.

* WAVES: 6 TO 9 FEET SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
755 
WHUS72 KTAE 040926
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SATURDAY
EVENING FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON
FROM APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES...

GMZ755-775-041800-
/O.EXB.KTAE.SC.Y.0011.000000T0000Z-110304T1800Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
426 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS: WINDS EAST AROUND 20 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-041800-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
426 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: WINDS EAST 20 TO 25 KNOTS...BECOMING SOUTHEAST AROUND 20
  KNOTS FRIDAY THROUGH SATURDAY.

* WAVES: 6 TO 9 FEET SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

38-GODSEY
431 
WHUS72 KTAE 041509
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1009 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY FOR THE FLORIDA PANHANDLE COASTAL WATERS...

GMZ755-775-041615-
/O.CAN.KTAE.SC.Y.0011.000000T0000Z-110304T1800Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1009 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE FLORIDA BIG BEND COASTAL WATERS. 

$$

GMZ750-770-042130-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1009 AM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY.

* WINDS: EAST AROUND 20 KNOTS.

* WAVES: 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
724 
WHUS72 KTAE 042038
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

GMZ755-775-050600-
/O.EXB.KTAE.SC.Y.0011.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
338 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. 

* WINDS: EAST NEAR 20 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-050600-
/O.EXT.KTAE.SC.Y.0011.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
338 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: EAST AROUND 20 KNOTS.

* WAVES: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
636 
WHUS72 KTAE 050214
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

GMZ750-755-770-775-051015-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
914 PM EST FRI MAR 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY. 

* WINDS: EAST NEAR 20 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
947 
WHUS72 KTAE 050932
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY FROM
APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY FROM
DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

GMZ750-770-051630-
/O.EXT.KTAE.SC.Y.0011.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
432 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: EAST SOUTHEAST NEAR 20 KNOTS...SHIFTING TO SOUTHERLY THIS
  AFTERNOON. WINDS BECOMING WEST AFTER MIDNIGHT INTO EARLY SUNDAY
  MORNING. 

* WAVES: 6 TO 8 FEET THIS MORNING...SUBSIDING TO 5 TO 7 FEET IN
  THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-051500-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
432 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: EAST NEAR 20 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
566 
WHUS72 KTAE 051448
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY FROM
APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY FROM
DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

GMZ755-051600-
/O.CAN.KTAE.SC.Y.0011.000000T0000Z-110305T1500Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
948 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

GMZ775-051800-
/O.EXT.KTAE.SC.Y.0011.000000T0000Z-110305T1800Z/
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
948 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS: EAST NEAR 20 KNOTS.

* WAVES: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-052200-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
948 AM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: EAST SOUTHEAST NEAR 20 KNOTS...SHIFTING TO SOUTHERLY THIS
  AFTERNOON. WINDS BECOMING WEST AFTER MIDNIGHT INTO EARLY SUNDAY 
  MORNING.

* WAVES: 6 TO 8 FEET THIS MORNING...SUBSIDING TO 5 TO 7 FEET IN
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
640 
WHUS72 KTAE 052043
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY FROM
DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

GMZ750-770-060400-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
343 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: EAST SOUTHEAST NEAR 20 KNOTS...SHIFTING TO SOUTHERLY THIS
  AFTERNOON. WINDS BECOMING WEST AFTER MIDNIGHT INTO EARLY SUNDAY
  MORNING.

* WAVES: 6 TO 8 FEET THIS MORNING...SUBSIDING TO 5 TO 7 FEET IN
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
798 
WHUS72 KTAE 060417
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1117 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY FROM
DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

GMZ750-770-061200-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-110306T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1117 PM EST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WINDS AROUND 20 MPH BECOMING WEST AND THEN NORTHWEST
  AFTER MIDNIGHT. SUBSIDING TO 15 TO 20 MPH IN THE MORNING.

* WAVES: 5 TO 7FEET...SUBSIDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
910 
WHUS72 KTAE 060901
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 AM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST TODAY FROM
DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST TODAY EASTERN
WATERS OUT TO 60 NAUTICAL MILES...

GMZ730-755-765-775-061300-
/O.EXB.KTAE.SC.Y.0011.000000T0000Z-110306T1300Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
401 AM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

* WINDS: WINDS AROUND 20 MPH BECOMING NORTHWEST. SUBSIDING TO 15
  TO 20 MPH IN THE MORNING.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-061600-
/O.EXT.KTAE.SC.Y.0011.000000T0000Z-110306T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
401 AM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

* WINDS: WINDS 20 TO 25 MPH BECOMING NORTHWEST. SUBSIDING TO 15
  TO 20 MPH IN THE LATE MORNING.

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
115 
WHUS72 KTAE 061525
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 AM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...


GMZ750-770-061630-
/O.CAN.KTAE.SC.Y.0011.000000T0000Z-110306T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1025 AM EST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

CAMP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:50 AM EST, 50 minutes earlier.

Area forecast discussion, Mar 3, 2:50 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EST THU MAR 3 2011

.SYNOPSIS...LOOKING AT THE LONG WAVE PATTERN THIS MORNING...WE SEE A
TROUGH LIFTING EWD AWAY FROM THE ERN SEA BOARD AND ANOTHER LURKING
OFF THE W COAST. IN THE MIDDLE...A BROAD RIDGE DOMINATES MUCH OF SW
CANADA AND THE WRN AND CENTRAL U.S. THE FLOW IS PRETTY ZONAL ACROSS
THE SRN TIER OF STATES WITH UPPER LEVEL NWLY WINDS OVER THE SE. ONE
RIPPLE IN THE FLOW IS PUSHING ACROSS THE DEEP SE AND IS RESPONSIBLE
PRIMARILY FOR THE MID AND UPPER LEVEL CLOUDS MOVING ACROSS OUR SKIES
THIS MORNING. THE BACK EDGE OF THESE CLOUDS IS BEGINNING TO WORK ITS
WAY ACROSS THE FORECAST AREA. SURFACE ANALYSIS SHOWS HIGH PRESSURE
CENTERED OVER THE GREAT LAKES RIDGING DOWN THE E COAST ALL THE WAY
TO FL AND THE ERN GULF OF MEXICO. AN OLD FRONTAL BOUNDARY IS STILL
EVIDENT FROM AROUND CUBA NWWD INTO THE CENTRAL GULF.

&&

.SHORT TERM...TODAY THROUGH SAT.
AS THE TROUGH OFF THE SE COAST PULLS AWAY...OUR FLOW WILL BECOME
ZONAL BY TONIGHT. SHORT WAVE RIDGING WILL DEVELOP OVERHEAD FRI IN
RESPONSE TO ENERGY MOVING FROM THE ROCKIES OUT INTO THE PLAINS. THE
MAJORITY OF THE MODEL SOLUTIONS NOW SHOW THIS ENERGY PHASING AS IT
WORKS EWD ACROSS THE PLAINS. THE RESULTANT SHORT WAVE TROUGH AXIS
WILL REACH THE MS RIVER BY SAT EVENING. AT THE SURFACE...A WAVE OF
LOW PRESSURE IS PROGGED TO DEVELOP ON THE END OF THE STALLED FRONT
IN THE CENTRAL GULF AND MOVE OFF TO THE NW. MOISTURE ASSOCIATED WITH
FEATURE SHOULD STAY W OF US. HOWEVER...DEEP LAYER ELY FLOW ON THE
SRN END OF THE RIDGE WILL BRING INCREASING MOISTURE EWD FROM THE
ATLANTIC. WE WILL KEEP THE FORECAST DRY FOR TODAY...BUT SHOW A
SLIGHT CHANCE FOR OVERNIGHT SHOWERS IN THIS ELY FLOW OVER OUR S
CENTRAL GA ZONES. ON FRI...MOISTURE WILL CONTINUE TO INCREASE ACROSS
THE AREA AND WE SHOW SLIGHT CHANCE POPS FOR SHOWERS MOST AREAS...
SLIGHTLY HIGHER TO THE N WHERE SOME WEAK ISENTROPIC ASCENT WILL
COMMENCE. AS WE MOVE THROUGH FRI NIGHT AND SAT...PRESSURE ADVECTION
ON THE 290-300K SURFACES WILL INCREASE...PARTICULARLY ACROSS THE WRN
ZONES. THE COLD FRONT ASSOCIATED WITH THE PLAINS SYSTEM WILL REACH
THE MS RIVER BY AROUND 12Z SAT AND BE MOVING ACROSS WRN AL BY 00Z
SUN. A LARGE POP GRADIENT WILL EXIST FOR FRI NIGHT AND SAT. POPS
HAVE PARTICULARLY COME UP FOR SAT WHEN WE NOW SHOW LIKELY FOR THE
NWRN THIRD OF THE FORECAST AREA TAPERING TO CHANCE FOR MOST OUR GA
AND FL BIG BEND ZONES AND SLIGHT CHANCE ACROSS THE SE BIG BEND. AT
THIS TIME...IT LOOKS LIKE WE WILL NEED TO WAIT UNTIL SAT AFTERNOON
BEFORE CAPE INCREASES ENOUGH TO WARRANT A MENTION OF THUNDERSTORMS
OVER OUR WRN ZONES. TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL
THROUGH THE PERIOD.

.LONG TERM...SAT NIGHT THROUGH NEXT THU.
OVERALL...VERY LITTLE HAS CHANGED THIS PACKAGE WITH THE LONG TERM
FORECAST. THE PERIOD BEGINS WITH THE FRONTAL SYSTEM MOVING ACROSS
THE SOUTHEAST ON SATURDAY NIGHT AND CONTINUING INTO SUNDAY. THE
03/00Z EURO ACTUALLY HAS CONVERGED A LITTLE CLOSER TO THE GFS
SOLUTION OF A MORE DAMPENED UPPER TROF. IN FACT...THE 03/00Z EURO
500 MB PATTERN ACROSS THE SOUTH WITH THIS SYSTEM LOOKS FAIRLY CLOSE
TO THE 03/00Z GFS ENSEMBLE MEAN. FOR THAT REASON...FEEL THE SEVERE
WEATHER POTENTIAL IS QUITE LOW WITH THIS SYSTEM. THE OVERALL
DYNAMICS DO NOT LOOK ALL THAT FAVORABLE GIVEN THE PATTERN.
MOREOVER...THE INSTABILITY IS EVEN MORE QUESTIONABLE AS THERE WILL
BE LITTLE IN THE WAY OF STRONG SOUTHERLY FLOW AHEAD OF THIS SYSTEM
FOR ANY SUBSTANTIAL PERIOD OF TIME.

WHAT IS CLEAR...IS INCREASED AGREEMENT IN WHEN IT WILL ACTUALLY
RAIN. THE GFS AND EURO HAVE BEEN QUITE CLOSE ON THIS PORTION OF THE
FORECAST...AND THAT HASN'T CHANGED THIS CYCLE. WILL GO AHEAD AND
INCREASE POPS INTO THE CATEGORICAL RANGE IN THE WEST SATURDAY NIGHT
AND TO 70 PERCENT IN THE EAST WITH THIS SYSTEM. IT LOOKS LIKE THE
MODELS WANT TO FAVOR A FASTER PROGRESSION WITH THIS SYSTEM...WHICH
MAKES SENSE GIVEN THE FLOW PATTERN ACROSS THE CONUS.

AFTER THE SYSTEM CLEARS THE REGION ON SUNDAY...A RETURN TO MORE
TRANQUIL WEATHER IS EXPECTED FOR THE FIRST PART OF THE WORK WEEK.
THE MAGNITUDE OF THE COLD AIR BEHIND THIS SYSTEM IS NOT ESPECIALLY
STRONG. AND GIVEN PREDOMINANTLY WESTERLY FLOW ALOFT BEHIND THE
SYSTEM...WE WILL LIKELY BE DEALING WITH INCREASED CIRRUS AS EARLY AS
MONDAY NIGHT. THUS...WILL FAVOR MIN TEMPS MONDAY-TUESDAY A LITTLE
ABOVE GUIDANCE. IT WILL STILL BE CHILLY THOUGH MONDAY MORNING WITH
LOWS RIGHT AROUND 40.

THE NEXT SYSTEM WILL APPROACH THE REGION ON WEDNESDAY NIGHT INTO
THURSDAY. THERE IS PRETTY GOOD AGREEMENT EVEN AT THIS TIMESCALE
BETWEEN THE GFS AND EURO. AS A RESULT...WILL INCREASE POPS INTO THE
30 TO 40 PERCENT RANGE FOR WEDNESDAY NIGHT INTO THURSDAY. IT IS WAY
TOO EARLY TO DETERMINE IF THERE WILL BE A SEVERE WEATHER THREAT WITH
THIS SYSTEM...THOUGH MODEL PROGS DO SHOW THIS SYSTEM BEING A LITTLE
MORE ENERGETIC THAN THE SATURDAY NIGHT SYSTEM.

&&

.MARINE...TODAY THROUGH MON.
WITH ELY FLOW PERSISTING FOR THE NEXT COUPLE OF DAYS...WE WILL SEE
ELEVATED WINDS OVER THE MARINE AREA. WE WILL START OUT THE FORECAST
WITH A SMALL CRAFT ADVISORY FOR THE WRN LEGS AND EXERCISE CAUTION
HEADLINE EAST. THE ADVISORY LOOKS LIKE IT WILL ESSENTIALLY BE NEEDED
THROUGH AT LEAST SAT. FRONTAL PASSAGE NOW LOOKS TO COME SUN MORNING
WITH A WIND SHIFT TO THE NW AND THEN N. WE EXPECT A PERIOD OF
EXERCISE CAUTION CONDITIONS BEHIND THE FRONT ON SUN BEFORE WINDS AND
SEAS FINALLY SETTLE DOWN FOR SUN NIGHT AND MON.

&&

.AVIATION...THROUGH 06Z FRI.
STILL SEEING EXTENSIVE HIGHER LEVEL CLOUDINESS ACROSS THE REGION.
THIS CLOUD COVER SHOULD EXIT THE REGION AROUND SUNRISE WITH NO
RESTRICTIONS CURRENTLY EXPECTED. WILL BE A BREEZY AFTERNOON WITH
GUSTS TO NEAR 20KTS IN THE AFTERNOON. WILL LIKELY SEE CLOUD COVER
DEVELOPING AROUND 4KFT IN THE AFTERNOON AND PERSISTING PAST SUNSET.
THIS CLOUD LAYER SHOULD GRADUALLY LOWER THROUGHOUT THE EVENING AND
OVERNIGHT HOURS TO MVFR LEVELS BY THE END OF THE 06Z TAF CYCLE AT
MOST SITES.

&&

.FIRE WEATHER...RELATIVE HUMIDITY VALUES WILL REBOUND TODAY...BUT
THE GA/AL BORDER COUNTIES IN FLORIDA FROM LEON COUNTY WESTWARD WILL
LIKELY REACH 35 PERCENT RELATIVE HUMIDITY FOR A BRIEF TIME. WITH
STRONGER TRANSPORT WINDS TODAY...DISPERSIONS WILL EASILY EXCEED
75...REQUIRING A RED FLAG WARNING FOR THESE COUNTIES. RH VALUES WILL
BE A LITTLE HIGHER ON FRIDAY...ENDING THE RED FLAG POTENTIAL
THROUGHOUT THE WEEKEND. THE NEXT BEST CHANCE FOR RED FLAG CONDITIONS
LOOKS TO BE ON MONDAY BEHIND THE FRONTAL SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   76  52  76  56  74 /   0  10  20  20  40
PANAMA CITY   72  56  71  59  70 /   0  10  20  40  60
DOTHAN        75  53  71  57  72 /   0  10  20  50  70
ALBANY        74  50  70  56  72 /   0  20  30  40  60
VALDOSTA      74  52  74  56  75 /   0  20  30  20  40
CROSS CITY    77  51  79  54  79 /   0  10  20  10  20
APALACHICOLA  71  57  71  61  70 /   0  10  20  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 18-23Z FOR THE FOLLOWING ZONES:
     CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND
     WALTON...JACKSON...LEON...LIBERTY...WASHINGTON.
GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...GODSEY
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Mar 2, 7:59 PM EST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM EST WED MAR 2 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
759 PM EST WED MAR 2 2011 /659 PM CST WED MAR 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

RAIN CHANCES WILL BE INCREASING THIS WEEKEND AS ANOTHER LOW
PRESSURE SYSTEM AND ASSOCIATED COLD FRONT PUSH ACROSS THE
SOUTHEAST STATES. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BEGIN SATURDAY AND CONTINUE THROUGH THE REMAINDER OF THE
WEEKEND. IT IS STILL TOO EARLY TO DETERMINE IF THIS SYSTEM WILL
BRING A THREAT OF SEVERE WEATHER TO THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:42 AM ESTRed Flag WarningTAECalhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more13 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.